All Answers

All Answers » Re: Migraines » Comments for "Re: Migraines"
  • Kale
    Thank you alohaBird. I’ve been curious about the link between the two since being on a seizure med as part of my migraine profolactic protocol and achieving mild results with that
  • AlohaBird
    Which seizure med are you taking? Some can mess with your overall metabolism and all kinds of other side effects. I’ve gotten completely off of the Valproic Acid I used to take and now I’m only on Phenobarbitol but I am trying to wean off of that as well.
  • Kale
    Topomirate 100 mg
  • AlohaBird
    Hmm. I’ve never been on that one. This is what the Mayo clinic has to say about its side effects. http://www.mayoclinic.org/drugs-supplements/topiramate-oral-route/side-effects/DRG-20067047
  • Kale
    Yes!.. I’ve been on it for a long time and have had many side effects, but migraine pain is to intense without it. Hopeing going keto will allow me to wean off some medications:-)
  • AlohaBird
    I have been able to cut my meds in half since going keto. Whatever you do, go very slowly when weaning off these meds. They are very habit forming and a fast crash in your levels can make your symptoms come back with a vengeance. Find a doc who is on board with reducing the meds and get him/her to monitor your levels as you wean. I wish you well.